Thank you both for your prayers. Got through the entire day without feeling weary and looking forward to an early night! Some of my fatigue is due to the medication both for my heart condition and for my depressive and anxiety disorders. I often remind myself about how weary our Lord must have felt during his mission.
This is the longest term, as you say Yawn, and it also the hardest for reports, evening commitments and student support. Once its over I always feel that the academic year is well on its way towards the summer break!
I'm also going to make a real effort to learn the new prayers and responses. It will keep me occupied during my lunchtime duties of patrolling the corridors!
I'm also asking St Dymphna to intervene for you LG!
Yes, I am. I only teach A Level though - I'd never have the energy for lower school! I also used to lecture at university but I did not like the short term contracts so went into independent school teaching. I love it which is why I'm still doing it despite my health problems.
Sorry I edited while you were replying!